Refinements of some inequalities for isotonic functionals

Authors

  • Sever S. Dragomir University of Timişoara, Romania
  • Josip E. Pečarić Faculty of Technology, Zagreb, Croatia
Abstract views: 229

Abstract

Not available.

Downloads

References

D. Andrica, On a maximum problem, Proc. of the Colloq. on App. and Opt., Cluj-Napoca, October 25-27, 1984, 173-177.

D. Andrica, C. Badea, Inverse of Čebyshev's inequality, Sem. on Opt. Theory, Univ. Cluj-Napoca, 5 (1985), 107-114..

D. Andrica, I. Raşa, Nets in M¹(X) and mean-value theorems, Sem. on Math. Anal., Univ. Cluj-Napoca, 7 (1985), 7-12.

S. S. Dragomir, On some inequalities, (Romanian), Caietele Metodico-Ştiinţifice, Univ.Timişoara, 13 (1984).

S. S. Dragomir, Congruences and inequalities of Cauchy-Buniakowski-Schwartz type, Sem. "Arghiriade", Univ. Timişoara, 15 (1985).

D. S. Mitrinović, Analytic Inequalities, Springer Verlag, Berlin, Heidelberg, New York, 1970.

J. E. Pecarić, D. Andrica, On some Grüss type inequalities, Itin. Sem. on Func.Eq., Approx. and Convex., Cluj-Napoca, 1986, 211-214.

Downloads

Published

1989-02-01

Issue

Section

Articles

How to Cite

Dragomir, S. S., & Pečarić, J. E. (1989). Refinements of some inequalities for isotonic functionals. Anal. Numér. Théor. Approx., 18(1), 61-65. https://ictp.acad.ro/jnaat/journal/article/view/1989-vol18-no1-art7